# SDR 07FDEA02563

- Difficulty date: July 23, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,463 hours, 19,735 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Drueger Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION IN KRUEGER FLAP AREA LT ON FITTING P/N: A535-10217-200 RIBLET (P/N A572-41993-200) IS CRACKED.  REPAIR WAS PERFORMED BY REPLACEMENT OF FITTING IAW SRM 57-45-11 AND CHANGE RIBLET IAW SRM 57-41-11/FIG 1.
